HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Convex maps on R n and positive definite matrices

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03526837
Contributor : Jean-Christophe Bourin Connect in order to contact the contributor
Submitted on : Friday, January 14, 2022 - 5:14:30 PM
Last modification on : Thursday, January 27, 2022 - 3:45:28 AM
Long-term archiving on: : Friday, April 15, 2022 - 7:16:53 PM

File

BourinShao-ArXiv.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Christophe Bourin, Jingjing Shao. Convex maps on R n and positive definite matrices. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2020, 358 (6), pp.645-649. ⟨10.5802/crmath.25⟩. ⟨hal-03526837⟩

Share

Metrics

Record views

1

Files downloads

5